Alert archive / Oregon / High Surf Advisories in 2017
High Surf Advisory 2, NWS Medford, OR
NWS Medford, OR issued this high surf advisory at Jan 16, 2017, 7:18 PM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Jan 17, 2017, 10:00 PM PST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2017, 7:18 PM PST (03:18 UTC)
- In effect from
- Jan 17, 2017, 10:00 PM PST
- Expired
- Jan 18, 2017, 7:00 PM PST
- In force
- 21 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 3.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2211 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
959 WHUS46 KMFR 170318 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 718 PM PST MON JAN 16 2017 ...HIGH SURF ADVISORY TUESDAY EVENING THROUGH WEDNESDAY EVENING... .GALE TO STORM FORCE SOUTH WINDS AND WEST SWELL WILL COMBINE TO PUSH 21 TO 29 FOOT SOUTHWEST BREAKERS ONTO THE COAST TUESDAY EVENING THROUGH WEDNESDAY EVENING. ORZ021-022-171900- /O.NEW.KMFR.SU.Y.0002.170118T0300Z-170119T0300Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 718 PM PST MON JAN 16 2017 ...HIGH SURF ADVISORY IN EFFECT FROM 7 PM TUESDAY TO 7 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 7 PM TUESDAY TO 7 PM PST WEDNESDAY. * WAVES AND SURF...AVERAGE BREAKER HEIGHTS 21 TO 29 FEET, LOWEST IN THE VICINITY OF POINT SAINT GEORGE AND BROOKINGS, HIGHEST IN THE VICINITY OF PORT ORFORD AND CAPE BLANCO. * TIMING...TUESDAY EVENING THROUGH WEDNESDAY EVENING. THE LARGEST WAVES ARE EXPECTED LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. * IMPACTS...WHILE THE ENTIRE AREA IS EXPECTED TO BE IMPACTED, WAVES FROM THIS DIRECTION POSE THE GREATEST RISK TO SOUTH AND SOUTHWEST FACING BEACHES, JETTIES, AND PORTS SUCH AS PORT ORFORD. AREAS WITHIN LINE OF SITE TO THE OPEN OCEAN TO THE SOUTH AND SOUTHWEST WILL BE MOST IMPACTED. STAY A SAFE DISTANCE FROM THE OCEAN, BEACHES, JETTIES, AND HEADLANDS, SECURE BOATS, AND NEVER TURN YOUR BACK TO THE OCEAN. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ BTL
6 follow-up statements
133 WHUS46 KMFR 171139 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 339 AM PST TUE JAN 17 2017 ...HIGH SURF ADVISORY LATE THIS EVENING THROUGH WEDNESDAY AFTERNOON... .GALE TO STORM FORCE SOUTH WINDS AND WEST SWELL WILL COMBINE TO PUSH 23 TO 28 FOOT SOUTHWEST BREAKERS ONTO THE COAST LATE THIS EVENING THROUGH WEDNESDAY AFTERNOON. ORZ021-022-171945- /O.EXT.KMFR.SU.Y.0002.170118T0600Z-170119T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 339 AM PST TUE JAN 17 2017 ...HIGH SURF ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST WEDNESDAY... * WAVES AND SURF...AVERAGE BREAKER HEIGHTS 23 TO 28 FEET... LOWEST IN THE VICINITY OF POINT SAINT GEORGE AND BROOKINGS...HIGHEST FROM GOLD BEACH TO BANDON. * TIMING...LATE THIS EVENING THROUGH WEDNESDAY AFTERNOON. THE LARGEST WAVES ARE EXPECTED LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. * IMPACTS...WHILE THE ENTIRE AREA IS EXPECTED TO BE IMPACTED... WAVES FROM THIS DIRECTION POSE THE GREATEST RISK TO SOUTH AND SOUTHWEST FACING BEACHES... JETTIES... AND PORTS SUCH AS PORT ORFORD. AREAS WITHIN LINE OF SITE TO THE OPEN OCEAN TO THE SOUTH AND SOUTHWEST WILL BE MOST IMPACTED. STAY A SAFE DISTANCE FROM THE OCEAN... BEACHES... JETTIES... AND HEADLANDS... SECURE BOATS... AND NEVER TURN YOUR BACK TO THE OCEAN. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
112 WHUS46 KMFR 171441 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 641 AM PST TUE JAN 17 2017 ...HIGH SURF ADVISORY LATE THIS EVENING THROUGH EARLY WEDNESDAY AFTERNOON... .GALE TO STORM FORCE SOUTH WINDS AND WEST SWELL WILL COMBINE TO PUSH 23 TO 28 FOOT SOUTHWEST BREAKERS ONTO THE COAST LATE THIS EVENING THROUGH EARLY WEDNESDAY EVENING. ORZ021-022-180000- /O.EXT.KMFR.SU.Y.0002.170118T0600Z-170119T0300Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 641 AM PST TUE JAN 17 2017 ...HIGH SURF ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 7 PM PST WEDNESDAY... * WAVES AND SURF...AVERAGE BREAKER HEIGHTS 23 TO 28 FEET... LOWEST IN THE VICINITY OF POINT SAINT GEORGE AND BROOKINGS... HIGHEST FROM GOLD BEACH TO BANDON. * TIMING...LATE THIS EVENING THROUGH WEDNESDAY AFTERNOON. THE LARGEST WAVES ARE EXPECTED LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. * IMPACTS...WHILE THE ENTIRE AREA IS EXPECTED TO BE IMPACTED... WAVES FROM THIS DIRECTION POSE THE GREATEST RISK TO SOUTH AND SOUTHWEST FACING BEACHES... JETTIES... AND PORTS SUCH AS PORT ORFORD. AREAS WITHIN LINE OF SITE TO THE OPEN OCEAN TO THE SOUTH AND SOUTHWEST WILL BE MOST IMPACTED. STAY A SAFE DISTANCE FROM THE OCEAN... BEACHES... JETTIES... AND HEADLANDS... SECURE BOATS... AND NEVER TURN YOUR BACK TO THE OCEAN. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CC
098 WHUS46 KMFR 172345 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 345 PM PST TUE JAN 17 2017 ...HIGH SURF ADVISORY LATE THIS EVENING THROUGH EARLY WEDNESDAY AFTERNOON... .GALE TO STORM FORCE SOUTH WINDS AND WEST SWELL WILL COMBINE TO PUSH 23 TO 28 FOOT SOUTHWEST BREAKERS ONTO THE COAST LATE THIS EVENING THROUGH EARLY WEDNESDAY EVENING. ORZ021-022-181215- /O.CON.KMFR.SU.Y.0002.170118T0600Z-170119T0300Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 345 PM PST TUE JAN 17 2017 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM PST WEDNESDAY... * WAVES AND SURF...AVERAGE BREAKER HEIGHTS 23 TO 28 FEET... LOWEST IN THE VICINITY OF POINT SAINT GEORGE AND BROOKINGS... HIGHEST FROM GOLD BEACH TO BANDON. * TIMING...LATE THIS EVENING THROUGH WEDNESDAY AFTERNOON. THE LARGEST WAVES ARE EXPECTED LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. * IMPACTS...WHILE THE ENTIRE AREA IS EXPECTED TO BE IMPACTED... WAVES FROM THIS DIRECTION POSE THE GREATEST RISK TO SOUTH AND SOUTHWEST FACING BEACHES... JETTIES... AND PORTS SUCH AS PORT ORFORD. AREAS WITHIN LINE OF SITE TO THE OPEN OCEAN TO THE SOUTH AND SOUTHWEST WILL BE MOST IMPACTED. STAY A SAFE DISTANCE FROM THE OCEAN... BEACHES... JETTIES... AND HEADLANDS... SECURE BOATS... AND NEVER TURN YOUR BACK TO THE OCEAN. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
254 WHUS46 KMFR 181107 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 307 AM PST WED JAN 18 2017 ...HIGH SURF ADVISORY LATE THIS EVENING THROUGH EARLY WEDNESDAY AFTERNOON... .GALE TO STORM FORCE SOUTH WINDS AND WEST SWELL WILL COMBINE TO PUSH 23 TO 28 FOOT SOUTHWEST BREAKERS ONTO THE COAST LATE THIS EVENING THROUGH EARLY WEDNESDAY EVENING. ORZ021-022-182300- /O.CON.KMFR.SU.Y.0002.000000T0000Z-170119T0300Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 307 AM PST WED JAN 18 2017 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WAVES AND SURF...AVERAGE BREAKER HEIGHTS 23 TO 28 FEET... LOWEST IN THE VICINITY OF POINT SAINT GEORGE AND BROOKINGS... HIGHEST FROM GOLD BEACH TO CHARLESTON. * TIMING...LATE THIS EVENING THROUGH WEDNESDAY AFTERNOON. THE LARGEST WAVES ARE EXPECTED LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. * IMPACTS...WHILE THE ENTIRE AREA IS EXPECTED TO BE IMPACTED... WAVES FROM THIS DIRECTION POSE THE GREATEST RISK TO SOUTH AND SOUTHWEST FACING BEACHES... JETTIES... AND PORTS SUCH AS PORT ORFORD. AREAS WITHIN LINE OF SITE TO THE OPEN OCEAN TO THE SOUTH AND SOUTHWEST WILL BE MOST IMPACTED. STAY A SAFE DISTANCE FROM THE OCEAN... BEACHES... JETTIES... AND HEADLANDS... SECURE BOATS... AND NEVER TURN YOUR BACK TO THE OCEAN. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
446 WHUS46 KMFR 182250 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 250 PM PST WED JAN 18 2017 ORZ021-022-190300- /O.CON.KMFR.SU.Y.0002.000000T0000Z-170119T0300Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 250 PM PST WED JAN 18 2017 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WAVES AND SURF...AVERAGE BREAKER HEIGHTS 23 TO 28 FEET... LOWEST IN THE VICINITY OF POINT SAINT GEORGE AND BROOKINGS... HIGHEST FROM GOLD BEACH TO CHARLESTON. * IMPACTS...WHILE THE ENTIRE AREA IS EXPECTED TO BE IMPACTED... WAVES FROM THIS DIRECTION POSE THE GREATEST RISK TO SOUTH AND SOUTHWEST FACING BEACHES... JETTIES... AND PORTS SUCH AS PORT ORFORD. AREAS WITHIN LINE OF SITE TO THE OPEN OCEAN TO THE SOUTH AND SOUTHWEST WILL BE MOST IMPACTED. STAY A SAFE DISTANCE FROM THE OCEAN... BEACHES... JETTIES... AND HEADLANDS... SECURE BOATS... AND NEVER TURN YOUR BACK TO THE OCEAN. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
400 WHUS46 KMFR 190254 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 654 PM PST WED JAN 18 2017 ORZ021-022-190400- /O.EXP.KMFR.SU.Y.0002.000000T0000Z-170119T0300Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 654 PM PST WED JAN 18 2017 ...HIGH SURF ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... WAVES AND WINDS ARE LOWERING. A VERY LARGE WEST SWELL WILL ARRIVE LATE FRIDAY WITH HIGH SURF CONDITIONS RETURNING. $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high surf advisory went out at Jan 16, 5:36 PM PST, 1 hour 42 minutes earlier.
Area forecast discussion, Jan 16, 5:36 PM PST, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Medford OR
536 PM PST Mon Jan 16 2017
.Short Term...Tonight through Wednesday Night...
Over the weekend, we have watched the coming midweek system
transform from a long duration heavy rain event into a shorter
duration wind and rain event with heavy snow along the Cascade
crest and in the Mount Shasta area. With the change in expected
liquid precipitation, roughly cut in half from just 3 or 4 days
ago, hydrological concerns have diminished greatly, and the
current forecast does not produce floods along any river within
the forecast area. That is not to say some local high water is not
possible, but widepsread issues are no longer expected. Instead,
will be focusing on snow and wind during the storm, and numerous
headlines have been issued this afternoon.
First, the winds. Forecast pressure gradients on the order of -10
millibars between Arcata and North Bend suggest high winds are
likely along the coast as the front moves ashore Tuesday afternoon
into Wednesday morning. Low level wind forecasts in the GFS and
NAM suites support this, with up to 70 kt winds at 925 mb right
along the coastline. With high confidence, have upgraded the
watch there to a warning. Gradient values between Medford and
Redding also approach -10 millibars, and with strong 700 mb winds
aligned from the south, high winds are likely to develop in the
Shasta Valley and across the East Side as well. While not
perfectly aligned, these parameters would also suggest gusty
winds in the Ashland area. Have issued High Wind Warnings and Wind
Advisories for these areas as well. One bonus is that these winds
will easily scour out the valley air, and bring an end to the
stagnant air issues across the area.
Next, rain and flooding potential. While models are not producing
near the amount of rain as they did just a few days ago, forecast
moisture plumes indicate that plenty of rain will still fall
across the region. Have trended forecast precipitaion higher than
the models, especially along the Curry county coast, but the
higher amounts are still not enough to produce flooding in any of
our area river forecasts. There remains a great deal of
uncertainty regarding the snowpack, namely in the Illinois and
Klamath valleys, and in some of the smaller valleys of the Rogue
and Applegate drainages. There are few snow measurements taken
that are representative of these areas, and the amount of water
content and melt are hard to gauge. With periods of heavy rainfall
rates, and given only estimated snowmelt contribution, rapid rises
and strong flows are likely in area rivers, and it is possible
that some may reach flood. Many smaller creeks and streams could
easily top their banks as well. Have kept a flood outlook
statement in place, but widespread flooding is not expected.
Finally, snow. Snow levels will be above 8000 feet as the event
begins Tuesday, but will fall to just below 5000 feet by the time
precipitation tapers off Wednesday evening. However, in Northern
California, snow levels could drop further, namely down to about
3000 feet in the Mount Shasta area. This results in up to a foot
along Interstate 5 in Mount Shasta City and in the higher terrain
of Western Siskiyou county, and up to 2 feet possible at Snowman
Summit along highway 89. Models rarely handle this type of event
well, and as the snow level forecast has changed drastically over
the past few shifts, confidence is not high. Have issued a Winter
Storm Watch for Siskiyou county to illustrate the potential, but
will let later shifts make the final decision on Warning
potential. Meanwhile, several inches of snow are possible over
the Cascade Passes in Oregon, but few additional impacts are
expected.
Wind and precipitaion will taper off through Wednesday night, but
more systems are on tap in the extended. -BPN
.Long Term...Thursday through Sunday.
The EC/GFS/DGEX operational solutions are in fairly good agreement
through most of the extended period, with some differences showing
up toward the end of the period. A fairly fast progressive pattern
will prevail throughout. It will remain relatively wet over the
Medford CWA with periods of gusty winds.
A long wave trough will move onshore along the west coast Thursday
morning. This will be followed by a brief period of short wave
ridging into Thursday night, which will then be followed by a long
wave trough moving onshore Friday.
Post-frontal showers will gradually diminish Thursday, then the
upstream upper trough will push a surface cold front onshore
Thursday night into Friday morning. This front will not be
particularly wet and windy, but the south coast, south Coast Range,
and western Siskiyou county will get a significant amount of
precipitation out of this system.
Post-frontal showers will continue into Friday night, when a weaker
secondary front will move onshore. The bigger concern during this
time frame will be heavy surf. Current guidance suggests that wave
fronts may approach 40 feet as very heavy long period swell moves
into the waters. Waves like this will run way up beaches and some
coastal infrastructures may be threatened.
A broad flat ridge will build into the west coast Saturday, followed
by another trough on Sunday. The next front will move onshore
Saturday night, and once again the heaviest precipitation will occur
along the south coast, south Coast Range, and western Siskiyou
county. Post frontal showers will then persist through Sunday night.
Finally, the long wave trough will move onshore Monday. Post-
frontal showers will continue through Monday. -JRS
&&
.AVIATION...17/00Z TAF CYCLE...
There will a big change in conditions across the area in the next 24
hours as stagnant weather conditions give way to the first in a
series of frontal systems. Thin mid-high level clouds this evening
will become more appreciable Tuesday morning. An increase in winds
aloft and these clouds will disrupt fog and low cloud formation
yielding only patchy IFR CIG/VIS restrictions on the West Side late
tonight into early Tuesday morning. Wind shear is expected beginning
around 12Z at KOTH and persisting through the TAF period. Light
rain, patchy MVFR CIG/VIS, and partial terrain obscurations are
expected from the Coast Range and Umpqua Basin beginning around 18z
Tuesday. Other areas are expected to remain VFR, though the Cascades
will experience increasing terrain obscurations on Tuesday. BTL
&&
.MARINE...Updated 500 PM PST Monday 16 January 2017...
South winds will increase tonight as the first in a series of strong
fronts approaches. Gales are expected Tuesday, increasing to storm
warning levels over portions of the area Tuesday evening through
Wednesday afternoon. Combined southerly wind waves and west swell
are likely to peak in the 18 to 27 foot range Wednesday. There is
now at least moderate confidence in very long period west swell
Friday into Saturday peaking in the 25 to 30 foot range at a period
of 17 to 18 seconds. Model guidance has consistently shown this
swell peaking in the 23 to 31 foot range over the last 4 days.
Trends in the last couple of days have been to increase the period
to 17 to 18 seconds and increase heights more toward the higher end
of the above listed range. Additionally, while models have
consistently indicated the swell peaking on Friday, the latest this
evening shows a later peak late Friday night into Saturday morning.
Regardless of when the peak arrives, wave heights of this magnitude
and this period are rare, so please take precautions as soon as you
can to protect life and property. BTL
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...High Wind Warning from 4 AM Wednesday to 4 AM PST Thursday for
ORZ030-031.
Wind Advisory from 4 AM Wednesday to 4 AM PST Thursday for
ORZ029>031.
Air Stagnation Advisory until 10 AM PST Tuesday for ORZ029.
High Wind Warning from 4 PM Tuesday to 4 PM PST Wednesday for
ORZ021-022.
Air Stagnation Advisory until 10 AM PST Tuesday for ORZ023.
Air Stagnation Advisory until 10 AM PST Tuesday for ORZ024-026.
Wind Advisory from 10 PM Tuesday to 10 PM PST Wednesday for
ORZ026.
CA...High Wind Warning from 4 AM Wednesday to 4 AM PST Thursday for
CAZ085.
Wind Advisory from 4 AM Wednesday to 4 AM PST Thursday for
CAZ084-085.
Winter Storm Watch from late Tuesday night through late
Wednesday night for CAZ080-082-083.
High Wind Warning from 10 PM Tuesday to 10 PM PST Wednesday for
CAZ081.
Wind Advisory from 10 PM Tuesday to 10 PM PST Wednesday for
CAZ081.
Pacific Coastal Waters...
- Storm Warning from 7 PM Tuesday to 4 PM PST Wednesday for
PZZ350-356-370-376.
- Gale Warning from 1 PM Tuesday to 10 PM PST Wednesday for
PZZ350-356-376.
- Gale Warning from 4 AM Tuesday to 10 PM PST Wednesday for
PZZ370.
BPN/JRS/BTLThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 4:52 PM PST | Storm Warning | MFR | 44 hr | |
| Jan 17, 2:31 AM PST | Flood Watch | MFR | Curry, Josephine | 48 hr |
| Jan 17, 3:27 AM PST | Small Craft Advisory | MFR | 9 hr | |
| Jan 17, 3:27 AM PST | Hazardous Seas Warning | MFR | 43 hr | |
| Jan 17, 3:35 AM PST | Winter Storm Warning | MFR | Douglas, Jackson, Josephine, Klamath | 45 hr |
| Jan 17, 3:35 AM PST | Winter Weather Advisory | MFR | Douglas, Jackson, Josephine, Klamath, Lake | 53 hr |
| Jan 17, 12:46 PM PST | River Flood Watch | MFR | Curry, Josephine | 33 hr |
| Jan 17, 12:46 PM PST | River Flood Watch | MFR | Coos, Curry, Douglas | 33 hr |
Nearby
High Surf Advisories in Oregon, 2017Every high surf advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.